@article{LJM_2005_17_a1,
author = {M. A. Baten},
title = {On the smoothness of solutions of linear-quadratic regulator for degenerate diffusions},
journal = {Lobachevskii journal of mathematics},
pages = {11--23},
year = {2005},
volume = {17},
language = {en},
url = {http://geodesic.mathdoc.fr/item/LJM_2005_17_a1/}
}
M. A. Baten. On the smoothness of solutions of linear-quadratic regulator for degenerate diffusions. Lobachevskii journal of mathematics, Tome 17 (2005), pp. 11-23. http://geodesic.mathdoc.fr/item/LJM_2005_17_a1/
[1] T. M. Apostol, Mathematical Analysis, Addison-Wesley, 1974 | MR | Zbl
[2] Bardi, M. and Capuzzo-Dolcetta, I., Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman Equations, Birkhäuser, Boston, 1997 | MR | Zbl
[3] Bensoussan, A., Stochastic Control by Functional Analysis Methods, North-Holland, Amsterdam, 1982 | MR
[4] Crandall, M. G., Ishii, H. and Lions, P. L., “User's guide to viscosity solutions of second order partial differential equations”, Bull. Amer. Math. Soc., 27 (1982), 1–67 | DOI | MR
[5] Da Prato, G., “Direct solution of a Riccati equation arising in stochastic control theory”, Appl. Math. Optim., 11 (1984), 191–208 | DOI | MR | Zbl
[6] Fleming, W. H. and Soner, H. M., Controlled Markov Processes and Viscosity Solutions, Springer-Verlag, New York, 1993 | MR | Zbl
[7] S. Koike and M. Morimoto, “On variational inequalities for leavable bounded-velocity control”, Appl. Math. Optim., 18 (2003), 1–20 | DOI | MR
[8] J. L. Menaldi and M. Robin, “On some cheap control problems for diffusions process”, Trans. Amer. Math. Soc., 278 (1983), 771–802 | DOI | MR
[9] Nisio, M., Stochastic Control Theory, ISI Lecture Notes, 9, MacMillan, 1981 | MR | Zbl